Home » Blog » Can I Take Tylenol After Epidural Steroid Injection

Can I Take Tylenol After Epidural Steroid Injection

epidural steroid injection (ESI) is a common procedure used to relieve pain from back or neck conditions. Over-the-counter pain medications like Tylenol are often recommended after ESI, but there may be risks associated with taking them. Before taking any over-the-counter medications after an epidural steroid injection, be sure to speak with your doctor. Some possible side effects of Tylenol after ESI include fever, vomiting, and headache. If you experience any of these symptoms following an ESI, please seek medical attention. In addition to potential side effects, there is also the risk of infection after ESI. Always speak with your doctor before taking any over-the-counter medications following an epidural steroid injection.

What is an epidural steroid injection?

Epidural steroids injection is a procedure in which a corticosteroid is injected into the epidural space to relieve pain. Epidural steroid injections are typically administered during labor and delivery, as well as during postpartum period. They are also used to reduce frequency of childbirths and help prevent chronic pain in pregnant women.

Epidural steroids injection can provide relief from both acute and chronic regional pain. Acute regional pain is immediately caused by an injury or surgery, while chronic regional pain persists for longer periods due to tissue damage or inflammation. Epidural steroid injections provide short-term relief from both types of pain, but they have less effect on long-term chronic pain. Side effects of epidural steroid injection may include: headache, nausea, fever, vomiting, dizziness, and increased weight/body mass index (BMI).

What are the risks of taking Tylenol after epidural steroid injection?

Epidural steroid injections can cause serious side effects including heart attack and stroke. It is important to be aware of the risks of taking over-the-counter (OTC) medications such as Tylenol after epidural steroid injection. Taking OTC medications hours or days after an epidural steroid injection can increase your risk for side effects, including serious heart problems and stroke.

Epidural steroids can put you at risk for a number of serious side effects, including:

Heart attack: Epidural steroids can increase your chance of having a heart attack by causing blood clots in your veins.

Stroke: Epidural steroids can also increase your risk for stroke by increasing the pressure in your arteries and causing inflammation in your brain.

How can I minimize the risks of taking Tylenol after epidural steroid injection?

Epidural steroid injections can be a helpful treatment for pain, but they come with risks. There are a few things you can do to minimize the risks of taking Tylenol after an epidural steroid injection. First, talk to your doctor about the possible side effects of epidural steroid injections and how best to manage them. Second, follow the guidelines for taking Tylenol after an epidural steroid injection. Third, ask your doctor if there are any other alternatives to pain relief that may be more appropriate for you. Finally, keep track of your symptoms and report any unusual or concerning ones to your doctor immediately.

Conclusion

I hope this article has helped you understand how to take Tylenol after an epidural steroid injection. Epidural steroids are used as a pain relief medication, and can cause side effects such as dizziness and nausea. Always speak with your doctor before taking any medications, and be aware of the potential interactions that may occur between your medications and epidural steroids.